# SDR AALA202503171544

- Difficulty date: March 12, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 41,337 hours, 4,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MODIFICATION OF CENTER WING SECTION FRONT SPAR RIGHT HAND UNDER WING LONGERON AT STA 1035, S36R IS DUE PER EO 5722B008. MODIFICATION OF SPAR CHORD ANGLE ACCOMPLISHED PER EO 5722B008. THIS ACCOMPLISHES AD 2023-17-14 AND BOEING SB 777-57A0122.
